# SDR DALA2024030102892

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK INDICATION ON FRAME 68 RH SIDE, AFT FACE IN HORIZONTAL FLANGE RADIUS AT STGR8 LEVEL. CORRECTIVE ACTION: REPAIRED PER ER/A 615563-14AD. (0224341)
